SSRIs can lead to increased GI bleeding
There's concern that SSRIs can lead to increased GI bleeding. ...
Table of Contents
- C-reactive protein (CRP)" will soon become common vocabulary
- Some patients with peanut allergy are still being prescribed Atrovent or Combivent inhalers
- but now many patients are getting spironolactone inappropriately
- Is raising the statin dose better than adding a second drug?
- Crestor by AstraZeneca is hitting the shelves
- Xigris (Zy-gris, drotrecogin alfa), the first drug APPROVED for treating severe sepsis
- LOW-INTENSITY warfarin to prevent recurrent venous thromboembolism
- ibuprofen reduces the effectiveness of ASA
- SSRIs can lead to increased GI bleeding
- acetaminophen is often NOT enough for osteoarthritis patients
- COMPREHENSIVE treatment of type 2 diabetes cuts in HALF the risk of heart disease
- Avlimil, a new herbal supplement for female sexual dysfunction
- treating hair loss in women
- How important is it to stop herbs and other supplements before surgery?